MathSciNet Relay Station
MathSciNet bibliographic data
MR542092 (80j:03049) 03C60 (12L99)
Wheeler, William H. Amalgamation and elimination of quantifiers for theories of fields. Proc. Amer. Math. Soc. 77 (1979), no. 2, 243–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement